Dr Claire Gilson

  • Senior Lecturer (Mathematics)

telephone: 01413306529
email: Claire.Gilson@glasgow.ac.uk

R407 Level 4
Mathematics
Mathematics Building
Glasgow G12 8QW

Research interests

Publications

All publications | View selected publications

List all by: Type | Date

Jump to: 2016 | 2015 | 2009 | 2008 | 2007 | 2006 | 2005 | 2003 | 2002 | 2001
Number of items: 21.

2016

Barnett, S. M., Allen, L., Cameron, R. P., Gilson, C. R., Padgett, M. J. , Speirits, F. C. and Yao, A. M. (2016) On the natures of the spin and orbital parts of optical angular momentum. Journal of Optics, 18(6), 064004. (doi:10.1088/2040-8978/18/6/064004)

2015

Cameron, R. P., Speirits, F. C., Gilson, C. R., Allen, L. and Barnett, S. M. (2015) The azimuthal component of Poynting's vector and the angular momentum of light. Journal of Optics, 17(12), 125610. (doi:10.1088/2040-8978/17/12/125610)

Gilson, C.R., Nimmo, J.J.C. and Nagai, A. (2015) A direct approach to the ultradiscrete KdV equation with negative. Journal of Physics A: Mathematical and General, 48(29), 295201. (doi:10.1088/1751-8113/48/29/295201)

2009

Gilson, C.R., Hamanaka, M. and Nimmo, J.J.C. (2009) Bäcklund transformations for noncommutative anti-self-dual Yang-Mills equations. Glasgow Mathematical Journal, 51(A), pp. 83-93. (doi:10.1017/S0017089508004801)

Gilson, C. R., Hamanaka, M. and Nimmo, J. J. C. (2009) Backlund transformations and the Atiyah-Ward ansatz for non-commutative anti-self-dual Yang-Mills equations. Proceedings of the Royal Society of London Series A: Mathematical, Physical and Engineering Sciences, 465(2108), pp. 2613-2632. (doi:10.1098/rspa.2008.0515)

Gilson, C.R. and Macfarlane, S.R. (2009) Dromion solutions of noncommutative Davey–Stewartson equations. Journal of Physics A: Mathematical and Theoretical, 42(23), p. 235202. (doi:10.1088/1751-8113/42/23/235202)

2008

Gilson, C.R., Nimmo, J.J.C. and Sooman, C.M. (2008) On a direct approach to quasideterminant solutions of a noncommutative modified KP equation. Journal of Physics A: Mathematical and Theoretical, 41(8), 085202. (doi:10.1088/1751-8113/41/8/085202)

2007

Gilson, C.R., Nimmo, J.J.C. and Ohta, Y. (2007) Quasideterminant solutions of a non-Abelian Hirota-Miwa equation. Journal of Physics A: Mathematical and Theoretical, 40(42), pp. 12607-12617. (doi:10.1088/1751-8113/40/42/S07)

Gilson, C.R. and Nimmo, J.J.C. (2007) On a direct approach to quasideterminant solutions of a noncommutative KP equation. Journal of Physics A: Mathematical and Theoretical, 40(14), pp. 3839-3850. (doi:10.1088/1751-8113/40/14/007)

2006

Croke, S., Andersson, E., Barnett, S.M., Gilson, C.R. and Jeffers, J. (2006) Maximum confidence quantum measurements. Physical Review Letters, 96(7), 070401. (doi:10.1103/PhysRevLett.96.070401)

2005

Gilson, C.R. and Nimmo, J.J.C. (2005) The relation between a 2D Lotka-Volterra equation and a 2D Toda lattice. Journal of Nonlinear Mathematical Physics, 12(Supple), pp. 169-179. (doi:10.2991/jnmp.2005.12.s2.12)

2003

Gilson, C., Hietarinta, J., Nimmo, J.J.C. and Ohta, Y. (2003) Sasa-Satsuma higher-order nonlinear Schrodinger equation and its bilinearization and multisoliton solutions. Physical Review E, 68(1), 016614. (doi:10.1103/PhysRevE.68.016614)

Hunter, K., Andersson, E., Gilson, C.R. and Barnett, S.M. (2003) Maximum fidelity for a mirror symmetric set of qubit states. Journal of Physics A: Mathematical and General, 36(14), pp. 4159-4172. (doi:10.1088/0305-4470/36/14/317)

Gilson, C.R., Hu, X.-B., Ma, W.-X. and Tam, H.-W. (2003) Two integrable differential-difference equations derived from the discrete BKP equation and their related equations. Physica D: Nonlinear Phenomena, 175(3-4), pp. 177-184. (doi:10.1016/S0167-2789(02)00736-4)

2002

Gilson, C.R. (2002) Generalizing the KP hierarchies: Pfaffian hierarchies. Theoretical and Mathematical Physics, 133(3), pp. 1663-1674. (doi:10.1023/A:1021314325242)

Gilson, C.R., Hu, X.-B. and Barnett, S.M. (2002) On multiple soliton solutions of some simple differential-difference equations. Inverse Problems, 18(6), pp. 1499-1508. (doi:10.1088/0266-5611/18/6/304)

Andersson, E., Barnett, S.M., Gilson, C.R. and Hunter, K. (2002) Minimum-error discrimination between three mirror-symmetric states. Physical Review A: Atomic, Molecular and Optical Physics, 65(5), 052308. (doi:10.1103/PhysRevA.65.052308)

2001

Gilson, C.R., Nimmo, J.J.C. and Tsujimoto, S. (2001) Pfaffianization of the discrete KP equation. Journal of Physics A: Mathematical and General, 34(48), pp. 10569-10575. (doi:10.1088/0305-4470/34/48/320)

Barnett, S.M., Gilson, C.R. and Sasaki, M. (2001) Fidelity and the communication of quantum information. Journal of Physics A: Mathematical and General, 34(35), pp. 6755-6766. (doi:10.1088/0305-4470/34/35/303)

Gilson, C.R. and Nimmo, J.J.C. (2001) Pfaffianization of the Davey-Stewartson equations. Theoretical and Mathematical Physics, 128(1), pp. 870-882.

Ohta, Y., Nimmo, J.J.C. and Gilson, C.R. (2001) A bilinear approach to a Pfaffian self-dual Yang-Mills equation. Glasgow Mathematical Journal, 43(A), pp. 99-108. (doi:10.1017/S001708950100009X)

This list was generated on Wed Sep 20 07:22:04 2017 BST.
Jump to: Articles
Number of items: 21.

Articles

Barnett, S. M., Allen, L., Cameron, R. P., Gilson, C. R., Padgett, M. J. , Speirits, F. C. and Yao, A. M. (2016) On the natures of the spin and orbital parts of optical angular momentum. Journal of Optics, 18(6), 064004. (doi:10.1088/2040-8978/18/6/064004)

Cameron, R. P., Speirits, F. C., Gilson, C. R., Allen, L. and Barnett, S. M. (2015) The azimuthal component of Poynting's vector and the angular momentum of light. Journal of Optics, 17(12), 125610. (doi:10.1088/2040-8978/17/12/125610)

Gilson, C.R., Nimmo, J.J.C. and Nagai, A. (2015) A direct approach to the ultradiscrete KdV equation with negative. Journal of Physics A: Mathematical and General, 48(29), 295201. (doi:10.1088/1751-8113/48/29/295201)

Gilson, C.R., Hamanaka, M. and Nimmo, J.J.C. (2009) Bäcklund transformations for noncommutative anti-self-dual Yang-Mills equations. Glasgow Mathematical Journal, 51(A), pp. 83-93. (doi:10.1017/S0017089508004801)

Gilson, C. R., Hamanaka, M. and Nimmo, J. J. C. (2009) Backlund transformations and the Atiyah-Ward ansatz for non-commutative anti-self-dual Yang-Mills equations. Proceedings of the Royal Society of London Series A: Mathematical, Physical and Engineering Sciences, 465(2108), pp. 2613-2632. (doi:10.1098/rspa.2008.0515)

Gilson, C.R. and Macfarlane, S.R. (2009) Dromion solutions of noncommutative Davey–Stewartson equations. Journal of Physics A: Mathematical and Theoretical, 42(23), p. 235202. (doi:10.1088/1751-8113/42/23/235202)

Gilson, C.R., Nimmo, J.J.C. and Sooman, C.M. (2008) On a direct approach to quasideterminant solutions of a noncommutative modified KP equation. Journal of Physics A: Mathematical and Theoretical, 41(8), 085202. (doi:10.1088/1751-8113/41/8/085202)

Gilson, C.R., Nimmo, J.J.C. and Ohta, Y. (2007) Quasideterminant solutions of a non-Abelian Hirota-Miwa equation. Journal of Physics A: Mathematical and Theoretical, 40(42), pp. 12607-12617. (doi:10.1088/1751-8113/40/42/S07)

Gilson, C.R. and Nimmo, J.J.C. (2007) On a direct approach to quasideterminant solutions of a noncommutative KP equation. Journal of Physics A: Mathematical and Theoretical, 40(14), pp. 3839-3850. (doi:10.1088/1751-8113/40/14/007)

Croke, S., Andersson, E., Barnett, S.M., Gilson, C.R. and Jeffers, J. (2006) Maximum confidence quantum measurements. Physical Review Letters, 96(7), 070401. (doi:10.1103/PhysRevLett.96.070401)

Gilson, C.R. and Nimmo, J.J.C. (2005) The relation between a 2D Lotka-Volterra equation and a 2D Toda lattice. Journal of Nonlinear Mathematical Physics, 12(Supple), pp. 169-179. (doi:10.2991/jnmp.2005.12.s2.12)

Gilson, C., Hietarinta, J., Nimmo, J.J.C. and Ohta, Y. (2003) Sasa-Satsuma higher-order nonlinear Schrodinger equation and its bilinearization and multisoliton solutions. Physical Review E, 68(1), 016614. (doi:10.1103/PhysRevE.68.016614)

Hunter, K., Andersson, E., Gilson, C.R. and Barnett, S.M. (2003) Maximum fidelity for a mirror symmetric set of qubit states. Journal of Physics A: Mathematical and General, 36(14), pp. 4159-4172. (doi:10.1088/0305-4470/36/14/317)

Gilson, C.R., Hu, X.-B., Ma, W.-X. and Tam, H.-W. (2003) Two integrable differential-difference equations derived from the discrete BKP equation and their related equations. Physica D: Nonlinear Phenomena, 175(3-4), pp. 177-184. (doi:10.1016/S0167-2789(02)00736-4)

Gilson, C.R. (2002) Generalizing the KP hierarchies: Pfaffian hierarchies. Theoretical and Mathematical Physics, 133(3), pp. 1663-1674. (doi:10.1023/A:1021314325242)

Gilson, C.R., Hu, X.-B. and Barnett, S.M. (2002) On multiple soliton solutions of some simple differential-difference equations. Inverse Problems, 18(6), pp. 1499-1508. (doi:10.1088/0266-5611/18/6/304)

Andersson, E., Barnett, S.M., Gilson, C.R. and Hunter, K. (2002) Minimum-error discrimination between three mirror-symmetric states. Physical Review A: Atomic, Molecular and Optical Physics, 65(5), 052308. (doi:10.1103/PhysRevA.65.052308)

Gilson, C.R., Nimmo, J.J.C. and Tsujimoto, S. (2001) Pfaffianization of the discrete KP equation. Journal of Physics A: Mathematical and General, 34(48), pp. 10569-10575. (doi:10.1088/0305-4470/34/48/320)

Barnett, S.M., Gilson, C.R. and Sasaki, M. (2001) Fidelity and the communication of quantum information. Journal of Physics A: Mathematical and General, 34(35), pp. 6755-6766. (doi:10.1088/0305-4470/34/35/303)

Gilson, C.R. and Nimmo, J.J.C. (2001) Pfaffianization of the Davey-Stewartson equations. Theoretical and Mathematical Physics, 128(1), pp. 870-882.

Ohta, Y., Nimmo, J.J.C. and Gilson, C.R. (2001) A bilinear approach to a Pfaffian self-dual Yang-Mills equation. Glasgow Mathematical Journal, 43(A), pp. 99-108. (doi:10.1017/S001708950100009X)

This list was generated on Wed Sep 20 07:22:04 2017 BST.

Grants


Supervision


Teaching


Additional information